# SDR CALA2024120601435

- Difficulty date: December 4, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N2332U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62643
- Aircraft time: 33,848 hours, 3,706 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Sight Glass
- Part number: 416W4076405A
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L SLIDE PACK PRESSURE GUAGE LENS CRACKED.  REPLACED DOOR ASSIST PRESSURE GAUGE VIEW PORT AS REQUIRED.
